MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK BICEPS IMPLANT SET; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK BICEPS IMPLANT SET
Medical Device Problem Codes Device Damaged by Another Device (2915); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09/02/2025, a sales representative reported via phone that (2) ar-3670 fibertak® biceps implant systems heated and melted/lengthened the device.This occurred during a distal biceps procedure, the blue drill guides, metal end fused with the drill bit, the second device's cannulation of the drill guide heated up and lengthened.The case was completed using one of the devices, and the anchor was put in.The case was delayed about 25 minutes.It is unknown if additional anesthesia was administered.There was no harm to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.-visual inspection, it was noted that the shaft was inserted into the handle, shortening the shaft's length, and was malformed inside the slot.The drill guide was returned, and no issues were found.-functional testing was not performed due to the damage to the device.The most likely cause is attributed to user error with the device due to prolonged drilling, misaligned insertion, prying/leveraging the device, and/or excessive force used during insertion.

Brand Name
FIBERTAK BICEPS IMPLANT SET
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23100847
Report Number1220246-2025-03975
Device Sequence Number21138466
Product Code MBI
UDI-Device Identifier00888867305427
UDI-Public(01)00888867305427(11)241111(17)291031(10)15345437
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK BICEPS IMPLANT SET
Device Catalogue NumberAR-3670
Device Lot Number15345437
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date09/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date09/19/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown